On the quasilinear Cauchy problem for a hyperbolic functional differential equation

Elżbieta Puźniakowska-Gałuch

Abstract

n/a
Author Elżbieta Puźniakowska-Gałuch (FMPI / IM)
Elżbieta Puźniakowska-Gałuch,,
- Institute of Mathematics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, e-ISSN 2300-6919, (B 11 pkt)
Issue year2015
Vol35
No6
Pages915-933
Publication size in sheets0.9
Keywords in Englishfunctional differential equations, Haar pyramid, differentiability of solutions, Fredholm type of equation
ASJC Classification2600 General Mathematics
DOIDOI:10.7494/OpMath.2015.35.6.915
URL http://dx.doi.org/10.7494/OpMath.2015.35.6.915
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)11
ScoreMinisterial score = 11.0, 24-07-2019, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2015 = 0.803
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?